MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,45° CRV LFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,45° CRV LFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,45° CRV LFT
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a bankart repair of the left shoulder a quantity two ar-6069-45l (lot: 12221645) malfunctioned.When the product was opened, the scrub tech attempted to run the suture by rolling the wheel to make sure it worked before handing it to the surgeon.The monofilament from the device came out about two inches and then stopped despite continuing to roll the wheels together and independently.The scrub tech then took a hemostat and tried to pull the suture out the tip as well as roll the wheel to get the suture to run but it still did not feed.A second device was opened to replace the first one but the exact same thing happened as the first.The procedure was completed successfully by using another manufacturer's device.See source data attached.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual inspection identified that the suture had been partially deployed.During functional testing, the suture was able to be deployed once more.No problem was observed.The reelpass was disassembled to check for proper wheel alignment, and no abnormality was noted.

Brand Name
REELPASS SUTR LASSO,45° CRV LFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19136021
Report Number1220246-2024-02132
Device Sequence Number14623429
Product Code LXH
UDI-Device Identifier00888867115866
UDI-Public00888867115866
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREELPASS SUTR LASSO,45° CRV LFT
Device Catalogue NumberAR-6069-45L
Device Lot Number12221645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown